MathSciNet Relay Station
MathSciNet bibliographic data
MR660823 82A15 (46L50 60J99)
Accardi, Luigi; Frigerio, Alberto; Lewis, John T. Quantum stochastic processes. Publ. Res. Inst. Math. Sci. 18 (1982), no. 1, 97–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement